View Full Version : Propecia and acne? Is this normal?

06-22-2015, 07:26 AM
Hey guys, I'm 23 NW 1.5 and started to thin around the temples in the NW2 Area so I decided to take action quickly. A week ago I started taking 1MG propecia, decided to stop on saturday and sunday because of other medication and didn't want to mix them. Now monday I noticed acne and I'm scared I may have hyperandrogenicity since it's one of the symptoms. I wouldn't care about side effects, but hyperandrogenicity actually causes HAIR LOSS, which render propecia not only useless but counterproductive.

Reading more about hyperandrogenicity I found that other symptoms are oily skin and increased libido, I have neither of those yet, but I just touched my nose and it is slightly oily (maybe it's just the beginning?). I don't know if I usually have an oily nose but I don't remember having problems with it before.

Note: it's not in my mind since I had no idea one could develop acne on propecia.

I also hope these symptoms manifested because of the days off. Is that possible?

What are your opinion guys, what's your experience with propecia related oily skin and acne? what should I do? Do you think I have hyperandrogenicity? I don't want to speed up my hair loss. ): Please help!